# SDR AALA996026

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: BR9661106
- Condition: Loose
- Location: Row 20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - EMERGENCY EXIT SIGN AT ROW 20 ON RT, TORN FROM WALL.  RESECURED EXIT SIGN AS REQUIRED.  (M)
